RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2012, Volume 20, Number 2, Pages 30–35 (Mi timb171)  

This article is cited in 1 scientific paper (total in 1 paper)

A generalization of Campanato–Meyers' theorem

I. A. Ivanishko, V. G. Krotov, A. I. Porabkovich

Belarusian State University, Minsk

Abstract: We prove a generalization of classic Campanato's theorem giving the characterization of Hölder classes on subsets of Euclidean space in terms of the Steklov means behavior. This generalization uses $L^p$-mean oscillation for $p>0,$ and is valid for arbitrary metric space with doubling measure.

Full text: PDF file (133 kB)
References: PDF file   HTML file
UDC: 517.5
Received: 22.11.2012

Citation: I. A. Ivanishko, V. G. Krotov, A. I. Porabkovich, “A generalization of Campanato–Meyers' theorem”, Tr. Inst. Mat., 20:2 (2012), 30–35

Citation in format AMSBIB
\Bibitem{IvaKroPor12}
\by I.~A.~Ivanishko, V.~G.~Krotov, A.~I.~Porabkovich
\paper A generalization of Campanato--Meyers' theorem
\jour Tr. Inst. Mat.
\yr 2012
\vol 20
\issue 2
\pages 30--35
\mathnet{http://mi.mathnet.ru/timb171}


Linking options:
  • http://mi.mathnet.ru/eng/timb171
  • http://mi.mathnet.ru/eng/timb/v20/i2/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Porabkovich, R. V. Shanin, “Obobschenie neravenstva Dzhona–Nirenberga”, Tr. In-ta matem., 22:2 (2014), 63–73  mathnet
  • Труды Института математики
    Number of views:
    This page:368
    Full text:132
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020